# SDR 9802742293

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE LEFT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  CREW SHUT DOWN THE LEFT ENGINE, DIVERTED TO MEM, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE, OPERATIONAL CHECK OK.
